# SDR CALA2022121403377

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Part number: NA
- Condition: Gouged
- Location: Rt Wing Fuel Tan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK ACCESS PANEL 640RB HAS GOUGE ON ONE OF THE HOL ES. RT WING FUEL TANK ACCESS PANEL 640RB FOUND TO BE OUT OF LIMITS, RECEIVED NEW PART D5725662400000 BTCH 0004033270 IAW SRM 57-27-1 1-283-002 APPLIED TOP COAT SURFACE PROTECTION IAW SRM 51-75-12 E EMP#: V934337 WC 41271 STA STENG BFM
